It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


while i personally have never heard of this particular symptoms as a real 'side effect" with any hydro based med, how YOUR individual body and its very unique physiology will react to just about ANY real med is really very individual. i would call the pharmacy and ask them what THEY think about this just to see. but i am wondering if your dentist actually rxed ANY anti Bs for this too? while narcotics generally wont create the really profound types of symptoms you are describing(except when actually going off after a good length of time?) but the anti Bs in some people, esp the anti B cipro? very MUCH CAN create the types of symptoms you are having.

when i had to take the med cipro, what YOU are actually describing here is just exactly what my legs did and felt like? that is why am asking about ANY forms of anti Bs here at all? they just could be the more underlying culprit moreso than the hydro would be, thats all. most anti Bs do take a bit to actually even reach whats called a real true 'thereputic level'? so having what you do the way it simply presented itself after time, would and could make much more sense here? i just realistically do not think this IS the hydro.

two possibles too would be either a low potassium or magnesium in you as well? these two elements, when depleted in us just CAN create some really crazy muscle types of issues too. if this does not clear up like really soon for you, just get in to see your actual primary doc for some bloodwork and an eval of your symptoms too(since this all could simply be a very strange coincidence with some other underlying 'condition" just there in your body deciding to actually 'present itself now too?). and i WOULD most definetly right now, call the surgeon(surgeons will also ALWAYS have some surgeon 'on call' to handle after hours or weekend stuff too just so you know since we are going into a weekend too here?) who did the work on you too? he just really NEEDS to know NOW what it is you are simply experiencing since there is always some chance that this just could be related in some way to what you had done too? what was the surgical procedure you had done on your mouth area exactly?

just what I know of modes of actions with most narcotics, this really does NOT sound to me like what would even be considered a 'normal' type of symptom to actually even have? esp after days of taking it(its there moreso when someone actually goes OFF them and not ONTO them?)? but other things most definitely could that need some ruling out, or in as the underlying culprit here? but DO call that surgeon now, today before we get into the weekend? and of course, if you just ARE on any level of real anti Bs here and what the name of them are would help alot to know? this just does not actually sound to me anyways like a real 'hydro' releated pain and problem with the types of ongoing symptoms you are now having? and esp after going OFF this and this is STILL the same,really does tell kind of alot in and of itself too?

do you have ANY medical or spinal issue at ALL that you have been dxed with along the way? are you currently taking ANY other meds at all? good luck with this and please DO keep me posted too? i really am very curious myself as to what could even just suddenly create this in you. Marcia





All times are GMT -7. The time now is 04:11 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!